# SDR ASAA0380093

- Difficulty date: January 17, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 99363680102
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, VERTICAL ANGLE IN RIGHT WHEEL WELL IS CRACKED AT FORWARD INBOARD LOWER CORNER.  REPLACED ANGLE PER SRM 51-30-5.  (M)
